How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47584
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

What symptoms will I get if I forget and take 60mg codeine

Customer Question

What symptoms will I get if I forget and take 60mg codeine /2,x 5oomg paracetamol, 1 hour after I had already had them?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. Davidthere is no problem taking the paracetamol again if your liver is working normally which most likely it istaking an extra 60mg of codeine can cause upset stomach, constipation, sleepinessyou might need to avoid driving if you get sleepy from taking extra codeineyou might need to watch for constipation and if you don't have a bowel movement once a day, you will need to use a laxative and stool softener to make sure you have a bowel movement once a day.you should use a pill box next time so you don't double take your pills a day.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
do you have other questions?
Dr. David and other Medical Specialists are ready to help you